Quantcast

Teddy


#1

It is with deep sadness that I update the status of my beloved sister who passed away on June 26th2013. Unfortunately the Votrient proved both a blessing and a curse. While it helped shrink or destroy some of the lung nodules, it caused bleeding in the lung, anemia, severe diarrhea, lack of appetite, wound dehiscence and I believe, hallucinations. She was doomed on or off the drug and we were pretty much out of options. She fought withe grace and extreme courage. Thanks to this site and all who responded for sharing stories and information. It made us feel empowered and less alone.I'll love and miss her forever, especially her sense of humor.


#2

Thank you for sharing the bad news and the details about your sister's experience with votrient. We have a memorial forum if you would like to add something there...


#3

I am sorry for your loss, Teddy. Thank you for letting us know.


#4

Sorry for your loss, but what is a "Votrient?"


#5

Sorry.


#6

Sorry for the loss of your sister, you and family are in my prayers.